The Michigan Mathematical Journal

Vector measures and scalar operators in locally convex spaces.

Alan Shuchat

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 3 (1977), 303-310.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001947

Digital Object Identifier
doi:10.1307/mmj/1029001947

Mathematical Reviews number (MathSciNet)
MR0493497

Zentralblatt MATH identifier
0363.46045

Subjects
Primary: 47B40: Spectral operators, decomposable operators, well-bounded operators, etc.
Secondary: 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22]

Citation

Shuchat, Alan. Vector measures and scalar operators in locally convex spaces. Michigan Math. J. 24 (1977), no. 3, 303--310. doi:10.1307/mmj/1029001947. https://projecteuclid.org/euclid.mmj/1029001947


Export citation